# SDR AALA202307284855

- Difficulty date: May 18, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A320*
- Aircraft serial: 6472
- Aircraft time: 27,500 hours, 8,423 cycles
- Engine: Iae V2533A5
- Engine time: 27,500 hours, 8,423 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB101729B
- Part serial: PMB381
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 27,500 hours, 8,423 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMEREGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. AFTER TAKEOFF THURST IN CLIMB DETENT ECAM MESSAGE ENGINE 2 EGT OVER LIMIT. CREW FOLLOWED ECAM PROCEDURES RETARDED #2 THRUST LEVER UNTIL EGT WITHIN LIMITS APPROX 3% N2 LESS THAN ENGINE #1. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA202305196816** MAINTENANCE REPLACED THE #2 ENGINE LPC MASTER BLEED ACTUATOR, ALL THREE 7TH STAGE BLEED VALVES (AALA202307288194, AALA202307284855, AALA202307283970) AND ALL 3 7TH STAGE BLEED VALVE SOLENOIDS (AALA202307287487, AALA202307283610, AALA202307282209) ALONG WITH THE 10TH STAGE BLEED VALVE (AALA202307287566) AND SOLENOID (AALA202307280927) ON THE #2 ENGINE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
